how do you deal with flagyl induced diahhrea?? ouch...
Posted in the Diverticulitis Forum
#1 Dec 16, 2012
the doctor took me off the cipro as i started having very bad cramps and joint pains. i could hardly use my hands and my feet hurt when walking.
i took it five days so he said to continue with the flagyl. but the flagyl is giving me diahhrea at least 4-8 times a day.
i'm so sore....
so what i can do to ease this diahhrea? treatment sure is worse than the cure, huh?
Since: Jan 12
#2 Dec 16, 2012
You may want to try Taking some Probiotics with the flagyl this will help stop the loose runny BM's I am taking CLINDAMYCIN and that causes the runs like crazy. Taking the probiotics really help me. I got them at Walgreen's Nature's Bounty Acidophilus Probiotic for around 15$ 200 Pills hope this helps you and they say to take them one to two hours after the antibiotics
May God Bless and Healing Teddy Bear Hugs
Add your comments below
|Food and Recipes and How We're Doing (Jan '13)||1 hr||Anne||1,486|
|Recovery from Diverticulitis (Sep '07)||11 hr||Stacey||745|
|Home care after colon resection surgery? (Jul '12)||Sat||yumaken||35|
|Regrets on having Diverticulitis surgery/colon ... (May '12)||Dec 1||Ally71||2,610|
|colon and bladder problem (Nov '10)||Nov 30||Mar||32|
|side affects from colon resection. (Jun '11)||Nov 30||chris||74|
|What to eat during flare ups (Apr '12)||Nov 29||Bremda||77|
|Advice for After Colon Resection? (Jan '09)||Nov 23||Hannah||4,695|
Find what you want!
Search Diverticulitis Forum Now
Copyright © 2016 Topix LLC